Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145

  [Search Papers]
1361. A. Langari and V. Karimipour,
Quantum Renormalization Group for 1 Dimensional Fermion Systems: A Modified Scheme
Phys. Lett. A 236(1997), 106-112  [abstract]   
arXive.org link: cond-mat/9611128 [ abs, src, ps, others], cited by
IPM/P-1997/004
 
1362. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi,
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497(1997), 555-566  [abstract]   
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
IPM/P-1996/039
 
1363. S. Rouhani and M.R. Rahimi Tabar,
Logarithmic Correlation Functions in Two-Dimensional Turbulence
Phys. Lett. A 224(1997), 331-336  [abstract]   
arXive.org link: hep-th/9606154 [ abs, src, ps, others], cited by
IPM/P-1996/038
 
1364. F. Ardalan and A.H. Fatollahi,
Point-Like Structure in Strings and Non-Commutative Geometry
Phys. Lett. B 408(1997), 157-163  [abstract]   
arXive.org link: hep-th/9610181 [ abs, src, ps, others], cited by
IPM/P-1996/036
 
1365. H. Salehi,
Problems of Dynamics Generally Covariant Quantum Field Theory
Int. J. Theor. Phys. 36(1997), 143-155  [abstract]   
IPM/P-1996/034
 
1366. M. Alishahiha,
On Te Picard-Fuchs Equations of the SW Models
Phys. Lett. B 398(1997), 100-103  [abstract]   
arXive.org link: hep-th/9609157 [ abs, src, ps, others], cited by
IPM/P-1996/033
 
1367. H. Arfaei and M.M. Sheikh-Jabbari,
Different D-Branes Interactions
Phys. Lett. B 394(1997), 288-296  [abstract]   
arXive.org link: hep-th/9608167 [ abs, src, ps, others], cited by
IPM/P-1996/032
 
1368. M. Alimohammadi and M. Khorrami,
N-Point Functions of Two Dimensional Yang-Mills Theories in Riemann Surfaces
Int. J. Mod. Phys. A 12(1997), 1959-1965  [abstract]   
arXive.org link: hep-th/9606071 [ abs, src, ps, others], cited by
IPM/P-1996/028
 
1369. M.R. Rahimi Tabar and S. Rouhani,
A Logarithmic Conformal Field Theory Solution for Two-Dimensional Magnetohydrodynamics in the Presence of the Alf'ven Effect
Europhys. Lett. 37(1997), 447-451  [abstract]   
arXive.org link: hep-th/9606143 [ abs, src, ps, others], cited by
IPM/P-1996/023
 
1370. A. Aghamohammadi, M. Khorrami and A. Shariati,
SLh(2) Symmetric Torsionless Connections
Lett. Math. Phys. 40(1997), 95-99  [abstract]   
IPM/P-1996/020
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.